# SDR DALA1505083244

- Difficulty date: May 24, 2011
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 3,803 hours, 1,623 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC DISCHARGE AT FASTENER 1" FWD OF FRAME 2, 8 O`CLOCK, REPAIRED IAW SRM 53-11-11.
